Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2015, 5:40 PM EDT for Allen County, DeKalb County, Noble County, Indiana; Defiance County, Paulding County, Ohio. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 18, 2015, 6:17 PM EDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN, Noble County, IN, Defiance County, OH, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:01 PM EDT | TSTM WND DMG | 4 N Hicksville, OH | HEALTHY 3 IN. DIAMETER TREE LIMB DOWN |
| Jun 18, 6:06 PM EDT | TSTM WND DMG | 3 Sw Farmer, OH | 50 TO 60 MPH WINDS FOR AT LEAST 15 MINUTES. FIELDS AND ROADS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
973 WUUS53 KIWX 182140 SVRIWX INC003-033-113-OHC039-125-182230- /O.NEW.KIWX.SV.W.0057.150618T2140Z-150618T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 540 PM EDT THU JUN 18 2015 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DE KALB COUNTY IN NORTHEASTERN INDIANA... NORTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA... SOUTHEASTERN NOBLE COUNTY IN NORTHEASTERN INDIANA... NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO... NORTHWESTERN DEFIANCE COUNTY IN NORTHWESTERN OHIO... * UNTIL 630 PM EDT * AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AVILLA...OR NEAR GARRETT...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO ROOFS...SIDING AND TREES POSSIBLE. * LOCATIONS IMPACTED INCLUDE... AUBURN...GARRETT...HICKSVILLE...HUNTERTOWN...AVILLA...GRABILL...ST. JOE...LEO-CEDARVILLE...SWAN...CONCORD...FARMER...NEWVILLE... ALTONA...BUTLER CENTER...MARK CENTER...ARI...LAOTTO...MOORE... HARLAN AND SAINT JOHNS. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 317 AND 332. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4120 8463 4119 8527 4141 8526 4142 8461 TIME...MOT...LOC 2139Z 264DEG 38KT 4134 8523 HAIL...<.75IN WIND...60MPH $$ MCS
3 follow-up statements
544
WWUS53 KIWX 182156
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT THU JUN 18 2015
INC113-182205-
/O.CAN.KIWX.SV.W.0057.000000T0000Z-150618T2230Z/
NOBLE IN-
556 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOBLE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4120 8463 4120 8502 4141 8506 4142 8461
TIME...MOT...LOC 2155Z 267DEG 40KT 4134 8497
$$
INC003-033-OHC039-125-182230-
/O.CON.KIWX.SV.W.0057.000000T0000Z-150618T2230Z/
DE KALB IN-ALLEN IN-PAULDING OH-DEFIANCE OH-
556 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN DE KALB...NORTHEASTERN ALLEN...NORTHWESTERN PAULDING
AND NORTHWESTERN DEFIANCE COUNTIES...
AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. JOE...OR
NEAR AUBURN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
AUBURN...HICKSVILLE...GRABILL...ST. JOE...LEO-CEDARVILLE...CONCORD...
FARMER...NEWVILLE...MARK CENTER...MOORE AND SAINT JOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4120 8463 4120 8502 4141 8506 4142 8461
TIME...MOT...LOC 2155Z 267DEG 40KT 4134 8497
HAIL...<.75IN
WIND...60MPH
$$
MCS708
WWUS53 KIWX 182208
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT THU JUN 18 2015
INC003-033-182217-
/O.CAN.KIWX.SV.W.0057.000000T0000Z-150618T2230Z/
DE KALB IN-ALLEN IN-
608 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB AND
NORTHEASTERN ALLEN COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.
LAT...LON 4120 8463 4120 8479 4139 8480 4142 8461
TIME...MOT...LOC 2207Z 273DEG 29KT 4130 8473
$$
OHC039-125-182230-
/O.CON.KIWX.SV.W.0057.000000T0000Z-150618T2230Z/
PAULDING OH-DEFIANCE OH-
608 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN PAULDING AND NORTHWESTERN DEFIANCE COUNTIES...
AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HICKSVILLE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES POSSIBLE
LOCATIONS IMPACTED INCLUDE...
HICKSVILLE...FARMER AND MARK CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4120 8463 4120 8479 4139 8480 4142 8461
TIME...MOT...LOC 2207Z 273DEG 29KT 4130 8473
HAIL...<.75IN
WIND...60MPH
$$
MCS375
WWUS53 KIWX 182217
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT THU JUN 18 2015
OHC039-125-182226-
/O.CAN.KIWX.SV.W.0057.000000T0000Z-150618T2230Z/
PAULDING OH-DEFIANCE OH-
617 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHWESTERN PAULDING AND
FAR WESTERN DEFIANCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.
LAT...LON 4120 8463 4120 8479 4139 8480 4142 8461
TIME...MOT...LOC 2216Z 264DEG 38KT 4131 8459
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:05 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 18, 3:05 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 305 PM EDT THU JUN 18 2015 .SYNOPSIS... ISSUED AT 301 PM EDT THU JUN 18 2015 SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF A COLD FRONT INTO THIS EVENING WITH LOCALLY HEAVY RAIN AND ISOLATED STRONG WIND GUSTS POSING A THREAT. DRIER CONDITIONS WILL MOVE IN BY FRIDAY FOR MOST OF THE AREA. LOWS TONIGHT WILL REACH THE UPPER 50S TO LOWER 60S. HIGHS ON FRIDAY WILL CLIMB BACK INTO THE 70S. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 ...SHORT TERM HEAVY RAIN THREAT MAY BE EVOLVING... TROPICAL PLUME FROM REMNANTS OF TS BILL BRING REINTRODUCED INTO THE AREA AHEAD OF THE MAIN COLD FRONT AND UPPER LEVEL SUPPORT. SEVERE THREAT STILL EXISTS ACROSS SE HALF OF THE AREA WITH CAPES IN EXCESS OF 2000 J/KG IN PLACE. HOWEVER MUCH GREATER CONCERN WILL BE TORRENTIAL RAINFALL IN AREAS THAT CAN'T TAKE ANY MORE. HOPING THAT THINGS WILL REMAIN PROGRESSIVE ENOUGH THAT WIDESPREAD ISSUES WON'T ARISE BUT TRENDS WILL BE MONITORED CLOSELY FOR AREAL/FLASH FLOOD WARNINGS INTO THE EVENING. FRONT WILL SINK SLOWLY SOUTH INTO THE AREA THIS EVENING AND LINGER IN THE SOUTH OVERNIGHT WARRANTING SLGT CHC TO CHC POPS. LOWS WILL DROP INTO THE UPR 50S TO LOWER 60S. REMNANTS OF TS BILL WILL BE MOVING INTO ARKANSAS BY LATE FRIDAY AFTERNOON WITH HIGH PRESSURE HELPING SLOW ITS PROGRESS NORTH AND EVENTUALLY HELP IN TURNING MORE EAST INTO THE OHIO RIVER VALLEY. PARTLY SUNNY SKIES SHOULD PREVAIL FOR THE AREA WITH AT LEAST A 24 HOUR PERIOD OF DRYING FOR MOST IF NOT ALL LOCATIONS. OUTSIDE CHANCE OF A SHOWER OR STORM COULD POP IN AFTERNOON HOURS WITH HEATING AS STEEPER LAPSE RATES AND SOME LINGERING MSTR ALLOWS FOR CU DEVELOPMENT. && .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 301 PM EDT THU JUN 18 2015 THIS WEEKEND INTO EARLY NEXT WEEK WILL CONTINUE TO FEATURE ACTIVE ZONAL FLOW ALOFT. FRIDAY NIGHT INTO SATURDAY WX WILL DEPEND ON TRACK OF REMNANT TROPICAL CIRCULATION AND ASSOCIATED AREA OF DEEP MOISTURE/HEAVY RAIN. LATEST MODEL SIMULATIONS CONTINUE TO DEFLECT THIS FEATURE MORE EAST THROUGH THE OHIO VALLEY DURING THIS TIME WHICH WOULD RESULT IN HEAVY RAINS BYPASSING OUR WESTERN/NORTHERN ZONES TO THE SOUTH. CLOSE CALL IN OUR FAR SOUTHEAST NEAR NORTHERN FRINGE OF CIRCULATION WHERE LIKELY POPS WERE RETAINED. THIS WILL NEED TO BE MONITORED GIVEN LOW FFG/SATURATED SOILS/HIGH RIVER LEVELS. SEVERAL LOW AMPLITUDE SHORTWAVES EMBEDDED IN PROGRESSIVE FLOW WILL LIKELY HELP FOCUS CONVECTIVE COMPLEXES INVOF A PREEXISTING BAROCLINIC ZONE/INSTABILITY AXIS THAT MAY IMPACT THE LOCAL AREA LATER SATURDAY NIGHT/SUNDAY AND AGAIN ON MONDAY. HELD WITH BROADBRUSH CHANCE POPS AT THIS FORECAST RANGE UNTIL BETTER TIMING/AMPLITUDE DETAILS CAN BE RESOLVED. AMPLIFYING RIDGE OVER THE SOUTHWEST US AND HIGH PLAINS WILL FORCE MID-UPPER LEVEL FLOW TO VEER MORE NORTHWEST ACROSS THE GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THIS MAY ALLOW FOR LOWER HUMIDITY AS FRONTAL BOUNDARY SETTLES SOUTH FOR A BRIEF TIME. UNFORTUNATELY HARD TO RULE OUT RAIN IN ANY PERIOD GIVEN POTENTIAL FOR STRONGER NW FLOW DISTURBANCES TO PROPAGATE THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1248 PM EDT THU JUN 18 2015 SCATTERED SHOWERS AND STORMS SHOULD BEGIN TO DEVELOP ACROSS THE AREA OVER THE NEXT COUPLE OF HOURS AND EXPAND IN COVERAGE AND INTENSITY...ESPECIALLY MOVING TOWARDS KFWA. PAST TIMING IN TEMPO GROUPS STILL LOOKS REASONABLE SO ONLY MINOR CHANGES. FRONT SHOULD CLEAR KSBN TOWARDS 00Z AN A FEW HOURS LATER AT KFWA WHICH SHOULD END ANY CONVECTION. A FEW MODELS ATTEMPT TO RE- DEVELOP STRATUS/FOG OVERNIGHT INTO EARLY FRIDAY. WILL LEAVE OUT FOR NOW BUT WILL NEED TO TAKE A CLOSER LOOK AFTER WE SEE WHAT THE EXPECTED CONVECTION DOES TO THE BOUNDARY LAYER. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...STEINWEDEL AVIATION...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 4:57 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 AM EDT THU JUN 18 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-190900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM LATE THIS MORNING INTO EARLY THIS EVENING ALONG AND JUST AHEAD OF A COLD FRONT ADVANCING THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WIND GUSTS AS THE MAIN THREAT. A FEW OF THE STORMS MAY ALSO PRODUCE SOME HAIL. IN ADDITION TO THE THREAT OF SEVERE WEATHER...LOCALIZED HEAVY DOWNPOURS ARE POSSIBLE WHICH WOULD AGGRAVATE ONGOING FLOODING ACROSS AREAS WHICH HAVE ALREADY EXPERIENCED HEAVY RAINFALL OVER THE PAST WEEK ACROSS PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SATURDAY THROUGH WEDNESDAY. AT THIS TIME THE BEST CHANCE OF THUNDERSTORMS LOOKS TO BE FROM SATURDAY THROUGH SUNDAY MORNING. DUE TO RECENT HEAVY RAINFALL ACROSS PORTIONS OF THE AREA...ANY PERIODS OF HEAVIER RAINFALL DURING THIS TIME MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH STANDING WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. SPOTTERS ARE ALSO ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES THROUGH THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-190900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 457 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS FOR THE SATURDAY THROUGH WEDNESDAY PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 18, 5:16 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 516 PM EDT THU JUN 18 2015 INZ008-017-182145- NOBLE-WHITLEY- 516 PM EDT THU JUN 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WHITLEY AND SOUTHWESTERN NOBLE COUNTIES... AT 516 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH WEBSTER...OR 7 MILES SOUTHEAST OF SYRACUSE...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... TRI-LAKES...ALBION...CHURUBUSCO...ETNA...CROMWELL...LARWILL... LORANE...WILMOT...GREEN CENTER...BLUE LAKE...BEAR LAKE...WOLFLAKE... ORMAS...KIMMEL...COLLINS...GOOSE LAKE...MERRIAM...KNAPP LAKE...LOON LAKE AND BIG LAKE. LAT...LON 4118 8565 4143 8565 4146 8531 4118 8531 TIME...MOT...LOC 2116Z 267DEG 28KT 4134 8565 MCS
Local storm report, Jun 18, 5:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST ROCHESTER 41.06N 86.22W
06/18/2015 E40 MPH FULTON IN TRAINED SPOTTER
0450 PM TSTM WND DMG TIPPECANOE 41.21N 86.11W
06/18/2015 MARSHALL IN EMERGENCY MNGR
TREES DOWN RELAYED FROM FIRE DEPARTMENT
0459 PM TSTM WND DMG HUNTINGTON 40.88N 85.50W
06/18/2015 HUNTINGTON IN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN... SOME 8 TO 12
INCHES IN DIAMETER.
&&
FISHERSpecial weather statement, Jun 18, 5:28 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EDT THU JUN 18 2015
INZ005-006-182200-
LAGRANGE-ELKHART-
528 PM EDT THU JUN 18 2015
...SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL ELKHART AND LAGRANGE
COUNTIES...
AT 527 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR GOSHEN...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
ELKHART...GOSHEN...LAGRANGE...DUNLAP...MIDDLEBURY...WAKARUSA...
TOPEKA...MILLERSBURG...NEW PARIS...BENTON...LOCKE...SCOTT...
SHIPSHEWANA...EMMA...BRIGHTON...SOUTHWEST...ONTARIO...PLATO...
WATERFORD MILLS AND HOWE.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 122 AND
129.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4157 8529 4152 8561 4152 8566 4146 8603
4169 8595 4176 8535 4176 8526
TIME...MOT...LOC 2127Z 279DEG 19KT 4164 8579
MCSLocal storm report, Jun 18, 5:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST 5 SW FORT WAYNE 40.98N 85.19W
06/18/2015 M51 MPH ALLEN IN ASOS
&&
NGSpecial weather statement, Jun 18, 5:31 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT THU JUN 18 2015
INZ008-009-018-182200-
NOBLE-ALLEN-DE KALB-
531 PM EDT THU JUN 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN DE KALB...
NORTHWESTERN ALLEN AND SOUTHEASTERN NOBLE COUNTIES...
AT 531 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALBION TO NEAR TRI-LAKES...AND MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
FORT WAYNE...AUBURN...KENDALLVILLE...GARRETT...HUNTERTOWN...AVILLA...
WATERLOO...SWAN...CORUNNA...ALTONA...BUTLER CENTER...ARI...LAOTTO...
LAKE EVERETT...SAINT JOHNS...LISBON...WALLEN AND EGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 469 NEAR MILE MARKER 30.
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 309 AND 333.
LAT...LON 4142 8497 4110 8510 4112 8533 4118 8533
4118 8531 4126 8531 4126 8533 4146 8533
TIME...MOT...LOC 2131Z 286DEG 29KT 4144 8541 4121 8542
MCSLocal storm report, Jun 18, 5:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HEAVY RAIN 1 ENE OSWEGO 41.33N 85.77W
06/18/2015 M0.92 INCH KOSCIUSKO IN TRAINED SPOTTER
0.92 INCHES OF RAIN IN 30 MINUTES
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:32 PM EDT | River Flood Warning | IWX | Cass, Miami, Wabash | 3 days |
| Jun 18, 3:49 PM EDT | Special Weather Statement | IWX | Pulaski, White | 41 min |
| Jun 18, 3:54 PM EDT | Special Weather Statement | IWX | Cass, Miami | 36 min |
| Jun 18, 4:17 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, Wabash and 1 more | 3 hr |
| Jun 18, 4:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 31 min |
| Jun 18, 4:40 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jun 18, 4:47 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells, Whitley | 3 hr |
| Jun 18, 4:51 PM EDT | Flash Flood Warning | IWX | Adams, Allen, Cass, Huntington, Miami, Wabash and 2 more | 3 hr |
| Jun 18, 4:53 PM EDT | Special Weather Statement | IWX | Wabash | 22 min |
| Jun 18, 4:57 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Kosciusko, Marshall, Noble, Whitley | 3 hr |
| Jun 18, 4:57 PM EDT | Special Weather Statement | IWX | Kosciusko, Whitley | 33 min |
| Jun 18, 5:16 PM EDT | Special Weather Statement | IWX | Noble | 29 min |
| Jun 18, 5:28 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange | 32 min |
| Jun 18, 5:31 PM EDT | Special Weather Statement | IWX | DeKalb | 29 min |
| Jun 18, 6:00 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 45 min |
| Jun 18, 6:02 PM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Steuben | 3 hr |
| Jun 18, 5:09 PM EDT | Special Weather Statement | IWX | Allen, Van Wert | 36 min |
| Jun 18, 5:49 PM EDT | Special Weather Statement | IWX | Allen | 26 min |
| Jun 18, 5:53 PM EDT | Special Weather Statement | IWX | Paulding | 37 min |
| Jun 18, 6:04 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam, Williams | 41 min |
| Jun 18, 6:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 22 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | IWX | Fulton | 37 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 26 min |
| Jun 18, 6:42 PM EDT | Special Weather Statement | IWX | Henry | 18 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.